UM

Browse/Search Results:  1-2 of 2 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Responses of Nonlinear Oscillators Excited by Nonzero-Mean Parametric Poisson Impulses on Displacement Journal article
Journal of Engineering Mechanics, 2012,Volume: 138,Issue: 5,Page: 450-457
Authors:  Zhu HT;  Er GK;  Iu VP;  Kou KP
Favorite |  | TC[WOS]:6 TC[Scopus]:7 | Submit date:2019/02/12
Approximation Methods  Nonlinear Response  Probability Density Functions  Stochastic Processes  
Exponential polynomial closure method for solving truncated kolmogorovfeller equation Journal article
International Journal of Computational Methods, 2012,Volume: 9,Issue: 1
Authors:  Zhu H.T.;  Er G.K.;  Iu V.P.;  Kou K.P.
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/12
Nonlinear  Poisson Impulse  Probability Density Function  Stochastic Process